Approximation by Nearest Integer Continued Fractions.
Mathematica Scandinavica, Tome 71 (1992) no. 1, pp. 161-166
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
approximation of real numbers, nearest integer continued fraction, consecutive convergents, simple continued fraction expansion
@article{MS2_1992__71_1_167219,
author = {Jincheng Tong},
title = {Approximation by {Nearest} {Integer} {Continued} {Fractions.}},
journal = {Mathematica Scandinavica},
pages = {161--166},
year = {1992},
volume = {71},
number = {1},
zbl = {0787.11028},
url = {http://geodesic.mathdoc.fr/item/MS2_1992__71_1_167219/}
}
Jincheng Tong. Approximation by Nearest Integer Continued Fractions.. Mathematica Scandinavica, Tome 71 (1992) no. 1, pp. 161-166. http://geodesic.mathdoc.fr/item/MS2_1992__71_1_167219/